# SDR SIMA20141018005

- Difficulty date: October 18, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 37,123 hours, 33,295 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Part number: 38793500
- Part serial: 697
- Condition: Failed
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J

## Discrepancy

DURING LANDING ROLLOUT FELT LIKE PARTIAL LOSS OF BRAKING.  AFTER EXITING THE RUNWAY RT OF BRAKE TEMP SPIKED INTO UPPER AMBER RANGE, LT OTBD LOWER AMBER, INBDS BOTH REMAINED AT THE BOTTOM OF THE GREEN RANGE.  R & R THE BRAKE SOV IAW AMM 32-41-05.  OPERATIONS CHECKED GOOD AT THIS TIME.
